# SDR CA070917007

- Difficulty date: September 13, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,521 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 1104SD100201
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED THAT THE FLAPS OPERATED NORMALLY ON APPROACH, WHEN SELECTED TO FLAPS 45. AFTER LANDING AND DURING TAXI, WHEN THE CREW SELECTED FLAPS 0, THEY RECEIVED A FLAP FAIL AND THE FLAPS REMAINED AT 45. CONTRACT MAINTENANCE RETRIEVED THE CODES FROM THE FECU AND THE IDENTIFIED A POSSIBLE MISRIG OF THE BPSU. THE FLAPS WERE THEN CYCLED THREE TIMES WITH NO FAULTS FOUND, A/C WAS RETURNED TO SERVICE. BPSU RIGGING WAS CHECKED SERVICEABLE. THE A/C WAS FLOWN FOR A BEAM REPAIR AND IT WAS DECIDED THAT TASK RJ2-275002 (FLAP LUBE AND INSPECTION WOULD BE COMPLETED.) IT WAS DISCOVERED THAT LT AND RT NR 2 FLAP FLEX DRIVES WERE UNSERVICEABLE, ONE WAS WORN, THE OTHER HAD A SLIGHT KINK AND REQUIRED REPLACEMENT. BOTH WERE REPLACED AND THE FLAP SYSTEM WAS CHECKED SERVICEABLE. (TC NR 20070917007)
